Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Has impetigo, pale and watery stools, excessive hunger. Suggest?

My daughter has impetigo which she has cream for, but at the same time she started with an upset stomach. Very pale watery stools. She is hungry and so eating more or less as normal but then needs the toilet all the time including a couple of times in the night. Are the two things connected and should I be worried about her stomach upset?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
welcome to healthcare magic forum
thank you for your query
impetigo is bacterial infection
stomach upset may be due to bacterial infection or antibiotic medicine
it is better to take azithromycin medicine
apply antibiotic cream over impetigo
give her good fluid to maintain balance
better to consult doctor for proper medicine
tell her not to scratch or pick the skin over impetigo
i hope i answered your query
Answered: Mon, 8 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor